American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gelu Popescu. Berezin transforms on noncommutative polydomains. Trans. Amer. Math. Soc. 368 (2016) 4357-4416.
Abstract, references, and article information   
View Article: PDF

[2] Gelu Popescu. Unitary invariants on the unit ball of $B(\mathcal{H})^n$. Trans. Amer. Math. Soc. 365 (2013) 6243-6267.
Abstract, references, and article information   
View Article: PDF

[3] Ciprian Foias and Jaydeb Sarkar. Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012) 4127-4153.
Abstract, references, and article information   
View Article: PDF

[4] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia